# SDR CALA2024052201560

- Difficulty date: May 19, 2024
- Submitted: May 22, 2024
- Operation: Air carrier
- Aircraft: N17314
- Make and model: Boeing 737-8
- Aircraft serial: 67569
- Aircraft time: 3,024 hours, 1,080 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: Fuel Sys
- Part number: UNKNOWN
- Condition: Faulted
- Location: Na
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FUEL LEAK SURGE TANK DRAIN LEFT MAY BE C TANK FILLING L TANK RESET PURGE VALVE ON LEFT WING, SUMPED LEFT WING PURGE TANK, NO FUEL FOUND. ACP FIM28-21 TASK 833 C. 1-6 NO FUEL MIGRATION FOUND DURING TESTS. WING FUEL WAS GREATER THAN 6500 AMD CENTER TANK WAS GREATER THAN 1500 FOR EACH TEST FOR 30 MINUTES SINCE FIM TASK 28-21 TASK 833 WAS ACCOMPLISHED. AS PRECAUTIONARY, PERFORMED IDLE ENGINE RUN ON #1 ENGINE REF. AMM 71-00-00-910-803-G00, WITH CROSSFEED VALVE CLOSED, ONLY LEFT CENTER TANK TURNED ON, OTHER FUEL TANK SWITCHES IN THE OFF POSITION. RAN #1 ENGINE WITH 6.51 LBS LEFT WING AND 2.31 ON CENTER TANK. AFTER RUNNING #1 ENGINE FOR 25 MINUTES, ONLY CHANGE WAS 6.52 LBS ON LEFT WING AND 2.00 ON CENTER. ALSO, SUMPED BOTH LEFT AND RIGHT WING SURGE TANKS, NO EVIDENCE OF FUEL IN THE SURGE TANKS. DID NOT FIND SIGNS OF UNWANTED FUEL TRANSFER DURING THE ENGINE RUN, SUSPECT THERE WAS INTERMITTENT FAULT.
